# SDR SWIA972378

- Difficulty date: February 10, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 5,536 hours, 8,224 cycles
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Torn
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENTIRE LEADING EDGE DEICE SYSTEM FAILED AT CRUISE.  UPON INSPECTION FOUND A LARGE TEAR IN THE UPPER PORTION OF THE LEFT OUTBOARD BOOT.  DIVERTED FROM RDM TO RDD.  COMPLIED WITH REPLACEMENT OF LEFT OUTBOARD DEICE BOOT.  OPS CHECK AND FUNCTIONAL CHECK GOOD OF LEFT OUTBOARD BOOT.  (P/N ON: P29S-705135-29) (S/N ON: MM07380).
